Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 42, Number 1
HTML articles powered by AMS MathViewer

Commentary
Donald G. Saari PDF
Bull. Amer. Math. Soc. 42 (2005), 1-1
It is easy to determine whether a given integer is prime
Andrew Granville PDF
Bull. Amer. Math. Soc. 42 (2005), 3-38
The interior-point revolution in optimization: History, recent developments, and lasting consequences
Margaret H. Wright PDF
Bull. Amer. Math. Soc. 42 (2005), 39-56
Recent progress on the Poincaré conjecture and the classification of 3-manifolds
John W. Morgan PDF
Bull. Amer. Math. Soc. 42 (2005), 57-78